Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embedding the dual of $ \pi \sb{m}$ in the lattice of equational classes of commutative semigroups


Authors: Stanley Burris and Evelyn Nelson
Journal: Proc. Amer. Math. Soc. 30 (1971), 37-39
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9939-1971-0285639-0
MathSciNet review: 0285639
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The lattice of equational classes of commutative semigroups does not satisfy any special lattice laws.


References [Enhancements On Off] (What's this?)

  • [1] G. Grätzer, Universal algebra, Van Nostrand, Princeton, N. J., 1968. MR 40 #1320. MR 0248066 (40:1320)
  • [2] P. Perkins, Bases for equational theories of semigroups, J. Algebra 11 (1969), 298-314. MR 38 #2232. MR 0233911 (38:2232)
  • [3] D. Sachs, Identities in finite partition lattices, Proc. Amer. Math. Soc. 12 (1961), 944-945. MR 24 #A3101. MR 0133267 (24:A3101)
  • [4] R. Schwabauer, A note on commutative semigroups, Proc. Amer. Math. Soc. 20 (1969), 503-504. MR 38 #2233. MR 0233912 (38:2233)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0285639-0
Keywords: Equation, equational class, commutative semigroup, lattice, partition lattice, lattice law
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society